MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 11426964
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump module low sorbing infusion set was damaged the following information was received by the initial reporter with the following: lot # for tubing is (10) 23095809 expiration date of 2026-09-15.On the bd alaris pump infusion set low sorbing tubing ref (b)(4).Tubing defective from oncology floor.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of bag spike broke could not be verified due to the product not being returned for failure investigation.Device history record review for model 11426964 lot number 23095809 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 27sep2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
Additional information: 1.Please provide the date of event.3/5.2.Please describe the event elaborately.Nurse went to puncture an iv bag of ns and the bag spike broke in nurse hand while trying to push through the bag spike.All material discarded.3.Any physical sample available for investigation? you have iv line and bag with ref number 4.Did the event directly, or indirectly involve a patient or user? yes it was in front of a pt and by rn.5.Please confirm the number of occurrences: 1.

Brand Name
BD ALARIS PUMP MODULE LOW SORBING INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18976691
Report Number9616066-2024-00477
Device Sequence Number15022851
Product Code FPA
UDI-Device Identifier10885403232367
UDI-Public(01)10885403232367
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/15/2026
Device Catalogue Number11426964
Device Lot Number23095809
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer05/31/2024
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date06/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown